Multi-valued fixed points results via rational type contractive conditions in complex valued metric spaces

Muhammad Sirajo Abdullahi, Akbar Azam

Апстракт


We establish some common xed point theorems for multi-valued
mappings in complex valued metric spaces satisfying rational type contractive conditions. Our results unify, extend and improve many recent results of the literature.

Пуни текст:

PDF

Референце


J. Ahmad, C. Klin-Eam and A. Azam. Common Fixed points for multivalued mappings in complex valued metric spaces with applications, Abstract and Applied Analysis, 2013, Article

ID 854965, 2013, 12 pages, doi: 10.1155/2013/854965.

A. Azam and I. Beg. Common Fixed points of fuzzy maps, Mathematical and Computer Modelling, 49(7)(2009), 331-1336.

A. Azam, B. Fisher and M. Khan. Common Fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization, 32(3)(2011), 243-253.

S. Banach. Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math, 3(1)(1922), 133-181.

V. V. Chistyakov. Modular metric spaces, I: basic concepts, Nonlinear Analysis: Theory, Methods & Applications, 72(1)(2010), 1-14.

M. Edelstein. An extension of Banach's contraction principle, Proceedings of the American Mathematical Society, 12(1)(1961), 7-10.

M. Edelstein. On Fixed and periodic points under contractive mappings, Journal of the London Mathematical Society, 37(1)(1962), 74-79.

L. Huang and X. Zhang. Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332(2)(2007), 1468-1476.

C. Klin-eam and C. Suanoom. Some common fixed-point theorems for generalizedcontractive-type mappings on complex-valued metric spaces, Abstract and Applied Analysis,

, Article ID 604215, 2013, 6 pages, doi: 10.1155/2013/604215.

P. Kumam, M. Sarwar and M. B. Zada. Fixed point results satisfying rational type contractive conditions in complex valued metric spaces, Annales Mathematicae Silesianae - Seria

Mathematica, 30(2)(2016), 89-110.

T. S. Kumar and R. J. Hussain. Common coupled fixed point theorem for contractive type mappings in closed ball of complex valued metric spaces, Advances in Inequalities and Ap-

plications, 2014(2014), ID 34.

M. A. Kutbi and W. Sintunavarat. On new fixed point results for (alfa; psi ; ceta)-contractive multivalued mappings on alfa-complete metric spaces and their consequences, Fixed Point Theory and Applications, 2015, 2015:2, 15 pages, doi: 10.1186/1687-1812-2015-2.

Z. Mustafa and B. Sims. Some remarks concerning D-metric spaces, Proceedings of the International Conference on Fixed Point Theory and Applications, 9(5)(2004), 189-198.

S. B. Nadler. Multi-valued contraction mappings, Pacific J. Math, 30(2)(1968), 475-488.

S. Phiangsungnoen, W. Sintunavarat and P. Kumam. Common alfa-fuzzy fixed point theorems for fuzzy mappings via betaF -admissible pair, Journal of Intelligent and Fuzzy Systems,

(5)(2014), 2463-2472.

S. Phiangsungnoen, W. Sintunavarat and P. Kumam. Fuzzy xed point theorems in Hausdorff fuzzy metric spaces, Journal of Inequalities and Applications, 2014, 2014:201, 10 pages,

doi: 10.1186/1029-242X-2014-201.

F. Rouzkard and M. Imdad. Some common fixed point theorems on complex valued metric spaces, Computers and Mathematics with Applications, 64(6)(2012), 1866-1874.

K. P. R. Sastry, G. A. Naidu, T. Bekeshie and M. A. Rahamatulla. A Common Fixed Point Theorem for Four Self Maps in Complex Valued and Vector Valued Metric Spaces,

International Journal of Mathematical Archive (IJMA), 3(7)(2012), 2680-2685.

S. Sedghi, N. Shobe and I. Altun. A Fixed fuzzy point for fuzzy mappings in complete metric spaces, Mathematical Communications, 13(2)(2008), 289-294.

M. Shoaib and M Sarwar. Multivalued Fixed Point Theorems for Generalized Contractions and Their Applications, Journal of Mathematics, 2016, Article ID 5190718, 2016, 8 pages,

doi: 10.1155/2016/5190718

W. Sintunavarat and P. Kumam. Generalized common fixed point theorems in complex valued metric spaces and applications, Journal of Inequalities and Applications, 2012, 2012:84, 12 pages, doi: 10.1186/1029-242X-2012-84.

K. Sitthikul and S. Saejung. Some fixed point theorems in complex valued metric spaces, Fixed Point Theory and Applications, 2012, 2012:189, 11 pages, doi: 10.1186/1687-1812-2012-189.


Рефбекови

  • Тренутно не постоје рефбекови.